# SDR FDEA201702020380

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 93,677 hours, 36,462 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 162005102
- Part serial: 060
- Condition: Out Of Adjust
- Location: Pitch Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PITCH CONTROL HAS LAG ON PREFLIGHT CONTROL CHECK AND ON ARRIVAL PITCH AXIS WAS STIFF AND SEEMED TO HAVE A DELAY IN CONTROL.  ADJUSTED AND TESTED OF ELEVATOR FEEL COMPUTER IAW AMM 27-31-19-4.  LEAK AND OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
